# SDR E81R2012060600001

- Difficulty date: June 6, 2012
- Submitted: June 13, 2012
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N300TA
- Make and model: Beech F90
- Aircraft serial: LA9
- Aircraft time: 4,795 hours, 3,197 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Condition: Chafed
- Location: Nlg
- Component: Landing Gear, Beech
- Component part number: 97820000617
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETE PHASE 1-4 INSPECTIONS,  NOTED LOWER END OF NLG DRAG BRACE, UPPER BRACE ASSY. CONTACTING TYPE MS15001-4 RT ANGLE GREASE FITTING INSTALLED ON UPPER AFT SIDE OF THE NOSE GEAR STRUT ASSY. REPLACED GREASE FITTING WITH STRAIGHT STYLE MS15002-1 GREASE FITTING, CLEARANCE CHECK OK. BOTH FITTING PN'S LISTED IN THE F90 ILLUSTRATED PARTS CATALOG 32-21-01 (NR 32).  RECOMMEND TECH INSTALLING LANDING GEAR SHOULD CLOSELY CHECK THE INSTALLATION FOR ANY CLEARANCE OR OTHER PROBLEMS FOLLOWING INITIAL INSTALLATION AS INCORRECT PARTS MAY HAVE BEEN INSTALLED, OR POSITIONED INCORRECTLY, ETC.
